# SDR AALA20091205LGA03

- Difficulty date: December 4, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 29,190 hours, 13,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 29DEF EMERGENCY LIGHTS INOPERATIVE.  RESEATED BATTERY PACK AT SEAT ROW 29DEF.
